# SDR RAIA00503002

- Difficulty date: March 5, 2005
- Submitted: March 13, 2005
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 18,726 hours, 19,319 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700967
- Part serial: 951066887
- Condition: Inoperative
- Location: Nr 1
- Part time: 16,873 hours, 18,397 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - NR 1 ADC FAIL MESSAGE.  MAINTENANCE REMOVED AND REPLACED NR 1 ADC.
